# SDR ASAA2020052132741

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,999 hours, 5,620 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG FAULT 75-20832 THE T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. CLEANED AND RE-SEATED #2 ENG T3 CONNECTORS EEC TEST PASSED WITH NO CURRENT FAULTS REF B737-900 FIM 75-33 TASK 802.
